# SDR CALA2023082102607

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 64,274 hours, 21,024 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Yaw Damper
- Part number: 285T1122102
- Part serial: D00126
- Condition: Inoperative
- Location: Rh Side
- Part time: 87,476 hours, 27,849 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

MACH/SPD TRIM MSG FLAGGED FOR SDR REF. FIM 27-09 TASK 814 . NO EXISTING FAULTS IN EITHER LEFT OR RIGHT YAW DAMPER STAB TRIM MODULE. REPLACED R/H YAW DAMPER MODULE PER AMM 22-21-04 OPERATIONAL TEST GOOD, NO FAULTS NOTED AT THIS TIME. PARTS USED: 64-2221-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1867694  SN OFF 0126 MODULE, ASSY, Y  OFF 64-2221-9-0003 0126 ON 64-2221-9-0003 0172
